MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE FEMORAL ANGIO TRANSJUGULAR (MACCT)126; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE FEMORAL ANGIO TRANSJUGULAR (MACCT)126; GENERAL SURGERY TRAY (KIT)
Model Number SAN29MACCU
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported linting of white fibers on the or towels 01625 from the femoral angiography transjugular pack/ san29maccu.The procedure performed was a diagnostic cerebral angiogram where the towels were used on top of the drape to absorb procedure fluids.There was no patient injury or delay in procedure.No patient demographics or clinical data was provided.A review of the device history record did not indicate any exception that could lead to the reported incident for the or towels lot#11rl11-sh.Linting records showed the average linting results were within acceptable limits 0.38g/10 pieces.At the time of this report, the sample has not been received by the manufacturing facility for evaluation.If returned to them an investigation will be done and a follow up report will be filed.
 
Event or Problem Description
The customer reported linting of white fibers on the or towels 01625 from the femoral angiography transjugular pack/ san29maccu.The procedure performed was a diagnostic cerebral angiogram where the towels were used on top of the drape to absorb procedure fluids.There was no patient injury or delay in procedure.No patient demographics or clinical data was provided.

Brand Name
FEMORAL ANGIO TRANSJUGULAR (MACCT)126
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8484784
Report Number1423537-2019-00304
Device Sequence Number2457643
Product Code LRO
UDI-Device Identifier10887488737195
UDI-Public10887488737195
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN29MACCU
Device Catalogue NumberSAN29MACCU
Device Lot Number188084
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;